# SDR HALA2009052700200

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,704 hours, 4,860 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029814
- Part serial: P1859
- Condition: Shutdown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT ETP MID POINT APU START VERIFICATION UNSUCCESSFUL ON DESCENT.  ATTEMPTED APU START APU REACHED 99PCT.  THEN AUTOSHUTDOWN AGAIN.  APU REMOVED AND REPLACED PER AMM TASK 49-11-01-004-116 AND TASK 49-11-01-404-153 AND C/W HAL M266-767.
